Change search
ReferencesLink to record
Permanent link

Direct link
Estimates for rough Fourier integral and pseudodifferential operators and applications to the boundedness of multilinear operators
Stockholm University.ORCID iD: 0000-0002-7882-4013
2013 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 264, no 10, 2356-2385 p.Article in journal (Refereed) PublishedText
Place, publisher, year, edition, pages
2013. Vol. 264, no 10, 2356-2385 p.
National Category
Mathematical Analysis
URN: urn:nbn:se:su:diva-126109DOI: 10.1016/j.jfa.2013.02.018OAI: diva2:897271
Available from: 2016-01-25 Created: 2016-01-25 Last updated: 2016-01-25

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Rodriguez-lopez, Salvador
By organisation
Stockholm University
In the same journal
Journal of Functional Analysis
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link